# SDR 2008UALA00857

- Difficulty date: February 16, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 35,056 hours, 13,413 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5311219920100
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R DOOR SILL FWD SIDE HAS CORROSION IN AREA OF PREVIOUS REPAIR.  REPLACED DOOR SILL ASSY.
